# SDR AU980601

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 537290
- Condition: Pitted
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT PITTED IN AREA OF CRANKSHAFT FELT SEAL.  THE DEPTH OF THE PITTING WAS 0.127MM TO 0.254MM (0.005 INCH TO 0.010 INCH).  SUSPECT CAUSED BY MOISTURE RETENTION OF THE FELT SEAL.
